# SDR HEEA0015742

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 206031141039
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY MISMANUFACTURED.  PANEL WAS TRIMMED .1250 INCH TOO SMALL, COULD NOT GET GOOD EDGE DISTANCE FOR SCREW HOLES.
